Prof.ssa MICHELA PROCESI

QualificaProfessore Ordinario
Settore Scientifico DisciplinareMAT/05
Telefono0657338221
Emailmichela.procesi@uniroma3.it
IndirizzoVia della Vasca Navale 84
Struttura/Afferenza
  • Dipartimento di Matematica e Fisica
Altre informazioniSito web personale
Curriculum
Qualora le informazioni riportate a lato risultino assenti, incomplete o errate leggi le seguenti istruzioni
Per telefonare da un edificio dell'Ateneo all'altro SE il numero unico inizia con "06 5733xxxx" basta comporre le ultime quattro cifre del numero esteso.

Profilo INSEGNAMENTI Prodotti della ricerca Avvisi Ricevimento e materiale didattico

Contributo in Rivista

  • Strong nonlinear instability and growth of Sobolev norms near quasiperiodic finite-gap tori for the 2D cubic NLS equation, HAUS, EMANUELE; MASPERO, ALBERTO; PROCESI, MICHELA, , 2022Link identifier #identifier_person_175221-1 Dettaglio
  • Linear Schrödinger equation with an almost periodic potential, PROCESI, MICHELA, , 2021Link identifier #identifier_person_158000-2 Dettaglio
  • A note on the construction of Sobolev almost periodic invariant tori for the 1d NLS, BIASCO, LUCA; MASSETTI, JESSICA ELISA; PROCESI, MICHELA, , 2020Link identifier #identifier_person_131690-3 Dettaglio
  • Almost periodic invariant tori for the NLS on the circle, BIASCO, LUCA; MASSETTI, JESSICA ELISA; PROCESI, MICHELA, , 2020Link identifier #identifier_person_20446-4 Dettaglio
  • Almost-Periodic Response Solutions for a Forced Quasi-Linear Airy Equation, CORSI, LIVIA; PROCESI, MICHELA, , 2020Link identifier #identifier_person_74748-5 Dettaglio
  • An Abstract Birkhoff Normal Form Theorem and Exponential Type Stability of the 1d NLS, BIASCO, LUCA; MASSETTI, JESSICA ELISA; PROCESI, MICHELA, , 2020Link identifier #identifier_person_113975-6 Dettaglio
  • Corrigendum to ‘Reducibility of first order linear operators on tori via Moser's theorem’ [Journal of Functional Analysis 276 (3) (2019) 932–970] (Journal of Functional Analysis (2019) 276(3) (932–970), (S0022123618303793), (10.1016/j.jfa.2018.10.009)), FEOLA, ROBERTO; GIULIANI, FILIPPO; MONTALTO, RICCARDO; PROCESI, MICHELA, , 2020Link identifier #identifier_person_104280-7 Dettaglio
  • Reducible KAM Tori for the Degasperis–Procesi Equation, FEOLA, ROBERTO; GIULIANI, FILIPPO; PROCESI, MICHELA, , 2020Link identifier #identifier_person_9863-8 Dettaglio
  • A note on growth of Sobolev norms near quasiperiodic finite-gap tori for the 2D cubic NLS equation, HAUS, EMANUELE; MASPERO, ALBERTO; PROCESI, MICHELA, , 2019Link identifier #identifier_person_154654-9 Dettaglio
  • Exponential and sub-exponential stability times for the NLS on the circle, BIASCO, LUCA; MASSETTI, JESSICA ELISA; PROCESI, MICHELA, , 2019Link identifier #identifier_person_151982-10 Dettaglio
  • Finite dimensional invariant KAM tori for tame vector fields, CORSI, LIVIA; FEOLA, ROBERTO; PROCESI, MICHELA, , 2019Link identifier #identifier_person_174885-11 Dettaglio
  • Reducibility for a class of weakly dispersive linear operators arising from the Degasperis–Procesi equation, FEOLA, ROBERTO; GIULIANI, FILIPPO; PROCESI, MICHELA, , 2019Link identifier #identifier_person_147953-12 Dettaglio
  • Reducibility of first order linear operators on tori via Moser's theorem, FEOLA, ROBERTO; GIULIANI, FILIPPO; MONTALTO, RICCARDO; PROCESI, MICHELA, , 2019Link identifier #identifier_person_49746-13 Dettaglio
  • Long time stability of small finite gap solutions of the cubic nonlinear Schrödinger equation on T2, MASPERO, ALBERTO; PROCESI, MICHELA, , 2018Link identifier #identifier_person_99949-14 Dettaglio
  • KAM for Beating Solutions of the Quintic NLS, HAUS, EMANUELE; PROCESI, MICHELA, , 2017Link identifier #identifier_person_186740-15 Dettaglio
  • Growth of Sobolev norms for the analytic NLS on T2, HAUS, EMANUELE; PROCESI, MICHELA, , 2016Link identifier #identifier_person_149943-16 Dettaglio
  • Reducible quasi-periodic solutions for the non linear Schrödinger equation, PROCESI, MICHELA; PROCESI, CLAUDIO, , 2016Link identifier #identifier_person_147150-17 Dettaglio
  • A KAM algorithm for the resonant non-linear Schrödinger equation, PROCESI, MICHELA, , 2015Link identifier #identifier_person_14981-18 Dettaglio
  • A KAM Result on Compact Lie Groups, CORSI, LIVIA; HAUS, EMANUELE; PROCESI, MICHELA, , 2015Link identifier #identifier_person_118523-19 Dettaglio
  • Growth of sobolev norms for the quintic NLS on T2, HAUS, EMANUELE; PROCESI, MICHELA, , 2015Link identifier #identifier_person_42815-20 Dettaglio
  • Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations, FEOLA, ROBERTO; PROCESI, MICHELA, , 2015Link identifier #identifier_person_76822-21 Dettaglio
  • An Abstract Nash-Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds, CORSI, LIVIA; PROCESI, MICHELA, , 2014Link identifier #identifier_person_177337-22 Dettaglio
  • KAM for reversible derivative wave equations, BIASCO, LUCA; PROCESI, MICHELA, , 2014Link identifier #identifier_person_20623-23 Dettaglio
  • Existence and stability of quasi-periodic solutions forderivative wave equations, BIASCO, LUCA; PROCESI, MICHELA, , 2013Link identifier #identifier_person_103581-24 Dettaglio
  • Kam Theory for the Hamiltonian derivative wave equation, BIASCO, LUCA; PROCESI, MICHELA, , 2013Link identifier #identifier_person_84430-25 Dettaglio
  • Quasi-töplitz functions in KAM theorem, PROCESI, MICHELA, , 2013Link identifier #identifier_person_103719-26 Dettaglio
  • The energy graph of the non-linear Schrödinger equation, PROCESI, MICHELA, , 2013Link identifier #identifier_person_140887-27 Dettaglio
  • A Normal Form for the Schrödinger Equation with Analytic Non-linearities, PROCESI, MICHELA, , 2012Link identifier #identifier_person_62439-28 Dettaglio
  • KAM Theory in Configuration Space and Cancellations in the Lindstedt Series, CORSI, LIVIA; GENTILE, GUIDO; PROCESI, MICHELA, , 2011Link identifier #identifier_person_73451-29 Dettaglio
  • Nonlinear wave and Schrödinger equations on compact lie groups and homogeneous spaces, PROCESI, MICHELA, , 2011Link identifier #identifier_person_185457-30 Dettaglio
  • A normal form for beam and non-local nonlinear Schrodinger equations, PROCESI, MICHELA, , 2010Link identifier #identifier_person_67691-31 Dettaglio
  • An abstract Nash-Moser Theorem with parameters and applications toPDEs, PROCESI, MICHELA, , 2010Link identifier #identifier_person_48680-32 Dettaglio
  • Degasperis-Procesi equation, PROCESI, MICHELA, , 2009Link identifier #identifier_person_143466-33 Dettaglio
  • Periodic solutions for a class of nonlinear partial differential equations in higher dimension, GENTILE, GUIDO; PROCESI, MICHELA, , 2009Link identifier #identifier_person_199373-34 Dettaglio
  • Periodic solutions for the Schrödinger equation with nonlocal smoothing nonlinearities in higher dimension, GENTILE, GUIDO; PROCESI, MICHELA, , 2008Link identifier #identifier_person_69118-35 Dettaglio
  • Conservation of resonant periodic solutions for the one dimensionalnonlinear Schrodinger equation., GENTILE, GUIDO; PROCESI, MICHELA, , 2006Link identifier #identifier_person_18222-36 Dettaglio
  • Lindstedt series for periodic solutions of beam equations under quadraticand velocity dependent nonlinearities., PROCESI, MICHELA, , 2006Link identifier #identifier_person_113357-37 Dettaglio
  • Quasi-periodic solutions of completely resonant forced wave equations, PROCESI, MICHELA, , 2006Link identifier #identifier_person_173389-38 Dettaglio
  • Periodic solutions for completely resonant nonlinear wave equations with Dirichlet boundary conditions, GENTILE, GUIDO; PROCESI, MICHELA, , 2005Link identifier #identifier_person_28076-39 Dettaglio
  • Periodic solutions of completely resonant nonlinear wave equations., GENTILE, GUIDO; PROCESI, MICHELA, , 2005Link identifier #identifier_person_68019-40 Dettaglio
  • Quasi-periodic oscillations for wave equations under periodic forcing, PROCESI, MICHELA, , 2005Link identifier #identifier_person_125380-41 Dettaglio
  • Quasi-periodic solutions for completely resonant nonlinear wave equations in 1D and 2D, PROCESI, MICHELA, , 2005Link identifier #identifier_person_2970-42 Dettaglio
  • Exponentially small splitting and Arnold diffusion for multiple time scale system, PROCESI, MICHELA, , 2003Link identifier #identifier_person_15981-43 Dettaglio

Libro

  • Link identifier #identifier_person_175117-44Dettaglio

Contributo in volume e atti di convegno

  • CHIERCHIA, LUIGI; PROCESI, MICHELA, Kolmogorov-Arnold-Moser (KAM) Theory for Finite and Infinite Dimensional Systems, pp. 1 45, 2018 Link identifier #identifier_person_102911-45Dettaglio
  • PROCESI, MICHELA, Periodic solutions for a class of Non-Linear Schrodinger Equations in D>1 spatial dimension, pp. 23 37, 2007 Link identifier #identifier_person_2729-46Dettaglio
  • PROCESI, MICHELA, Asymptotic Integrability, pp. 23 37, 1999 Link identifier #identifier_person_125069-47Dettaglio
  • PROCESI, MICHELA, A test in Asymptotic Integrability of 1 + 1 wave equations, pp. 17 23, 1998 Link identifier #identifier_person_50070-48Dettaglio